Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43917
Title: Three-dimensional slope stability problem with a surcharge load
Authors: Cheng, YM 
Li, N
Yang, XQ
Issue Date: 2015
Publisher: Copemicus Gesellschaften
Source: Natural hazards and earth system sciences, 2015, v. 15, no. 10, p. 2227-2240 How to cite?
Journal: Natural hazards and earth system sciences 
Abstract: A semi-analytical solution for the three-dimensional stability analysis of the ultimate uniform patched load on top of a slope is developed by the limit analysis using kinematically admissible failure mechanisms. The failure mechanism which is assumed in the analytical solution is verified by three-dimensional strength reduction analyses and laboratory model test. Furthermore, the proposed method and the results are further compared with some published results for illustrating the applicability of the proposed failure mechanism.
URI: http://hdl.handle.net/10397/43917
ISSN: 1561-8633
EISSN: 1684-9981
DOI: 10.5194/nhess-15-2227-2015
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Jul 8, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Jul 11, 2018

Page view(s)

62
Last Week
0
Last month
Citations as of Jul 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.